# SDR IXXA07SMN145S

- Difficulty date: April 21, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4610355
- Condition: Corroded
- Location: Zone 100
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND BATH TUB FITTING CORRODED, BETWEEN  STATION 70.000 AND STATION 80.000 LONGERON 35 RIGHT.  REMOVED CORROSION, FOUND OUT OF LIMITS.  REMOVED CORRODED FITTING.  CLEANED TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-8 PAGES 17 AND 18, DC8 SRM 53-2-0 PAGES 2P, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-1-8B, AND 51-3-1.
